# SDR AALA202311019644

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A320*
- Aircraft serial: 5684
- Aircraft time: 30,782 hours, 12,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 142875
- Condition: Faulty
- Location: Zone 200 - Fuse
- Part time: 30,781 hours, 12,639 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL FAULTED DURING OPERATIONAL CHECK. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL PER AMM 33-51-38.
